Publication detail

Separations properties of topologies associated with digraphs

CHVALINA, J.

Original Title

Separations properties of topologies associated with digraphs

English Title

Separations properties of topologies associated with digraphs

Type

journal article - other

Language

en

Released

01.01.1980

Pages from

399

Pages to

410

Pages count

12

Documents

BibTex


@article{BUT40262,
  author="Jan {Chvalina}",
  title="Separations properties of topologies associated with digraphs",
  chapter="40262",
  journal="Scripta Fac. Sci. Nat. Univ. Purk. Brun.",
  number="8",
  volume="10(1980)",
  year="1980",
  month="january",
  pages="399",
  type="journal article - other"
}